# SDR SWAA2013010411131

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,141 hours, 52,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: BAC14902531
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL AFT ATTACH ANGLE I/B OF PYLON CRACKED.  REMOVED AND REPLACED ANGLE IN RT WING UPPER T/E PANEL AFT I/B SIDE OF NR 2 PYLON IAW SRM 51-21-99-307-001, SRM 51-40-02-0G-0.
